# SDR GTIA2019120984850

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 22,825 hours, 8,344 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY CHECK FOUND L1 DOOR ASSIST BOTTLE PRESS. LOW -SERVICE L1 DOOR ASSIT BOTTLE IAW AMM 52-10-00
